MathSciNet Relay Station
MathSciNet bibliographic data
MR1027462 30D05 (34C35 39B20 58F08 58F11)
Erëmenko, A. È. Some functional equations connected with the iteration of rational functions. (Russian) Algebra i Analiz 1 (1989), no. 4, 102--116; translation in Leningrad Math. J. 1 (1990), no. 4, 905–919
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement